Access count of this item: 141

Files in This Item:
File Description SizeFormat 
1391-12.pdf1.21 MBAdobe PDFView/Open
Title: Robustness of Rational Expectations in Dynamic General Equilibrium Model (Mathematical Economics)
Authors: Kato, Hiroyuki
Author's alias: 加藤, 寛之
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 176
End page: 191
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.